# SDR AALA202302173485

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 29,502 hours, 12,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT PUSH TO TEST BUTTON INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
